Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Irreducible representations of operator algebras


Author: I. E. Segal
Journal: Bull. Amer. Math. Soc. 53 (1947), 73-88
DOI: https://doi.org/10.1090/S0002-9904-1947-08742-5
MathSciNet review: 0020217
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Integration von Funktionen deren Werte die Elemente eines Vektorräumes sind, Fund. Math. vol. 20 (1933) pp. 262-276.
  • 2. I. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Rec. Math. (Mat. Sbornik) N. S. vol. 12 (1943) pp. 197-213. MR 9426
  • 3. I. Gelfand and D. Rykov, Irreducible unitary representations of locally compact groups, Rec. Math. (Mat. Sbornik) N. S. vol. 13 (1943) pp. 301-316. A summary of this article was published in C. R. Acad. Sci. URSS. vol. 42 (1944) pp. 199-201. MR 11308
  • 4. M. Krein and D. Milman, On extreme points of regular convex sets, Studia Mathematica vol. 9 (1940) pp. 133-137. MR 4990
  • 5. J. von Neumann, Die Eindeutigkeit der Schrödingerschen Operatoren, Math. Ann. vol. 104 (1931) pp. 570-578. MR 1512685
  • 6. I. E. Segal, The group algebra of a locally compact group, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 69-105. MR 19617
  • 7. A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, No. 869, Paris, 1940.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08742-5

American Mathematical Society